# SDR 97UAL900285

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 21198355
- Condition: Malfunctioned
- Location: Cargo Comp
- Part time: 7,394 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING AFT EICAS MESSAGE AND ANUNCIATION LIGHT APPEARED.  NO EVIDENCE OF FIRE. SUPPLEMENTAL DATA UPDATE REPLACED CARGO SMOKE DETECTOR UNIT (PN 2119835-5).  NO REPEAT OCCURRENCES.
